# SDR 2000ZZZX159

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ALTIMETER FLAGGED DURING DESCENT.  REMOVED AND REPLACED ALTIMETER.  SYSTEM TESTS SATISFACTORY.  SUBSEQUENT BENCH TESTS WERE UNABLE TO CONFIRM PROBLEM.  THIS WAS THE THIRD SUCH FAILURE OF THIS INSTRUMENT IN THE PAST 9 MONTHS (714 HOURS) OF OPERATION.  P/N KEA-346/066-03062-0008.
